Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Psoriasis all over body and scalp, swollen patch, painful bleeding. Puss infected psoriasis?

hello I have psoriasis all over my body and the scalp . Since the last few days i have been having this slightly swollen patch of psoriasis, which when scratched resulted in painful bleeding (which is unusual because It doesn t hurt when I scratch/peel them off). After this, a layer of psoriasis skin covered it as usual. My question is that is it some puss infected psoriasis or is it something else (something alarming). Thank You
Asked On : Fri, 4 May 2012
Answers:  1 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi...dear amerkhan..,
Thanks for choosing HCM..,
PSORIASIS.... It is inflammatory disorder with..,
genetic predisposition..,
Bleeding due to scratch is common in Psoriasis...,
is called AUSPITZ'S sign.,
Pustular not infected one..,
it is varient of psoriasis..,
So Antipsoriatic treatment is suffice ..,

Answered: Tue, 29 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor